09-12-2008, 08:58 PM
| || |
| || |
Join Date: Sep 2007
Originally Posted by Keesha08
The doctor is starting me at 25mg, she said the highest they ever go for acne is 100mg and usually 50mg is what really seems to help.
Are there any major side effects I should be aware of? Thanks.
It is a potassium sparing diuretic, so if you have any kidney issues or increased consumption of potassium, you could possibly end up hyperkalemia (high levels of potassium).
I guess if you are on this longer term you could also have some side effects from its steroid like effects (menstrual irregularity, breast tenderness, that type of thing).
None are necessarily going to happen, but are probably the major ones to be aware of imo.
__________________ Hi, I'm Jessica
My wishes Anthro Field Game Cardi S/M gray Diesel Matic 81m(25/26)_SFAM DHV A Pocket(26)_TR Joey Triples_SuperOM Stitch Bobby_RR Green/Black Crown(Fit 25)
My ebay auctions HERE My facebook HERE